# SDR IPXA10561546

- Difficulty date: July 23, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE FLOOR SUPPORT UPPER SURFACE IS GOUGED BS 310-324, RBL 13, WL 208.  GOUGED AREA FOUND TO BE OUT OF LIMITS, REPLACED IAW SRM 51-10-02, SRM 53-10-51-01I, SRM 53-00-51-1A1, SRM 51-40-02-0G.
